# SDR VNAA202502110010

- Difficulty date: January 4, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N593NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15405
- Aircraft time: 19,491 hours, 17,522 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: CC67010046
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF LOWER WING SKIN: WEAR ON SETTLEMENT AREA OF ACCESS PANELS: 697AB, 695AB, 692AB, 686AB, 683AB. WEAR ON SETTLEMENT AREA OF ACCESS PANELS: 697AB, 695AB, 692AB, 686AB, 683AB. WERE REPAIRED PER REO 690-57-21-507 REV. ••·
